MathSciNet Relay Station
MathSciNet bibliographic data
MR1324094 (96b:60214) 60J65 (31C25 60J55)
Krebs, W. B. Brownian motion on the continuum tree. Probab. Theory Related Fields 101 (1995), no. 3, 421–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement